Volume 17, issue 6 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Equivariant iterated loop space theory and permutative $G$–categories

Bertrand J Guillou and J Peter May

Algebraic & Geometric Topology 17 (2017) 3259–3339
Bibliography
1 M Ando, A J Blumberg, D Gepner, M J Hopkins, C Rezk, Units of ring spectra, orientations and Thom spectra via rigid infinite loop space theory, J. Topol. 7 (2014) 1077 MR3286898
2 M G Barratt, P J Eccles, Γ+–structures, I : A free group functor for stable homotopy theory, Topology 13 (1974) 25 MR0348737
3 J Caruso, S Waner, An approximation theorem for equivariant loop spaces in the compact Lie case, Pacific J. Math. 117 (1985) 27 MR777436
4 S R Costenoble, S Waner, Fixed set systems of equivariant infinite loop spaces, Trans. Amer. Math. Soc. 326 (1991) 485 MR1012523
5 T tom Dieck, Orbittypen und äquivariante Homologie, II, Arch. Math. (Basel) 26 (1975) 650 MR0436177
6 A W M Dress, A O Kuku, A convenient setting for equivariant higher algebraic K–theory, from: "Algebraic K–theory, Part I" (editor R K Dennis), Lecture Notes in Math. 966, Springer (1982) 59 MR689366
7 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, 47, Amer. Math. Soc. (1997) MR1417719
8 A D Elmendorf, M A Mandell, Rings, modules, and algebras in infinite loop space theory, Adv. Math. 205 (2006) 163 MR2254311
9 Z Fiedorowicz, H Hauschild, J P May, Equivariant algebraic K–theory, from: "Algebraic K–theory, Part II" (editor R K Dennis), Lecture Notes in Math. 967, Springer (1982) 23 MR689388
10 B Guillou, J P May, Models of G–spectra as presheaves of spectra, preprint (2011) arXiv:1110.3571
11 B Guillou, J P May, M Merling, Categorical models for equivariant classifying spaces, Algebr. Geom. Topol. 17 (2017) 2565 MR3704236
12 B Guillou, J P May, M Merling, A Osorno, Equivariant infinite loop space theory, II: The multiplicative Segal machine,
13 B Guillou, J P May, M Merling, A Osorno, Equivariant infinite loop space theory, III : The categorical story,
14 H Hauschild, Klassifizierende Räume, G–Konfiburations-räume und äquivariante Schleifenräume, Habilitationsschrift, Göttingen (1978)
15 H Hauschild, Äquivariante Konfigurationsräume und Abbildungsräume, from: "Topology Symposium" (editors U Koschorke, W D Neumann), Lecture Notes in Math. 788, Springer (1980) 281 MR585664
16 M A Hill, M J Hopkins, Equivariant symmetric monoidal structures, preprint (2016) arXiv:1610.03114
17 A Kuku, Representation theory and higher algebraic K–theory, 287, Chapman & Hall (2007) MR2259035
18 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, 1213, Springer (1986) MR866482
19 M A Mandell, J P May, Equivariant orthogonal spectra and S–modules, 755, Amer. Math. Soc. (2002) MR1922205
20 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441 MR1806878
21 J P May, The geometry of iterated loop spaces, 271, Springer (1972) MR0420610
22 J P May, E spaces, group completions, and permutative categories, from: "New developments in topology" (editor G Segal), London Math. Soc. Lecture Note Ser. 11, Cambridge Univ. Press (1974) 61 MR0339152
23 J P May, Classifying spaces and fibrations, 155, Amer. Math. Soc. (1975) MR0370579
24 J P May, E ring spaces and E ring spectra, 577, Springer (1977) 268 MR0494077
25 J P May, Pairings of categories and spectra, J. Pure Appl. Algebra 19 (1980) 299 MR593258
26 J P May, Multiplicative infinite loop space theory, J. Pure Appl. Algebra 26 (1982) 1 MR669843
27 J P May, Definitions: operads, algebras and modules, from: "Operads : Proceedings of Renaissance Conferences" (editors J L Loday, J D Stasheff, A A Voronov), Contemp. Math. 202, Amer. Math. Soc. (1997) 1 MR1436912
28 J P May, Operads, algebras and modules, from: "Operads : Proceedings of Renaissance Conferences" (editors J L Loday, J D Stasheff, A A Voronov), Contemp. Math. 202, Amer. Math. Soc. (1997) 15 MR1436914
29 J P May, The construction of E ring spaces from bipermutative categories, from: "New topological contexts for Galois theory and algebraic geometry" (editors A Baker, B Richter), Geom. Topol. Monogr. 16, Geom. Topol. Publ. (2009) 283 MR2544392
30 J P May, What precisely are E ring spaces and E ring spectra ?, from: "New topological contexts for Galois theory and algebraic geometry" (editors A Baker, B Richter), Geom. Topol. Monogr. 16, Geom. Topol. Publ. (2009) 215 MR2544391
31 J P May, M Merling, A Osorno, Equivariant infinite loop space theory, I: The space level story, preprint (2017) arXiv:1704.03413
32 J P May, R Thomason, The uniqueness of infinite loop space machines, Topology 17 (1978) 205 MR508885
33 M Merling, Equivariant algebraic K-theory of G–rings, Math. Z. 285 (2017) 1205 MR3623747
34 J P Meyer, Bar and cobar constructions, I, J. Pure Appl. Algebra 33 (1984) 163 MR754954
35 J P Meyer, Bar and cobar constructions, II, J. Pure Appl. Algebra 43 (1986) 179 MR866618
36 G Nishida, The transfer homomorphism in equivariant generalized cohomology theories, J. Math. Kyoto Univ. 18 (1978) 435 MR509493
37 C Rourke, B Sanderson, Equivariant configuration spaces, J. London Math. Soc. 62 (2000) 544 MR1783643
38 C Rourke, B Sanderson, The compression theorem, I, Geom. Topol. 5 (2001) 399 MR1833749
39 C Rourke, B Sanderson, The compression theorem, II : Directed embeddings, Geom. Topol. 5 (2001) 431 MR1833750
40 C Rourke, B Sanderson, The compression theorem, III : Applications, Algebr. Geom. Topol. 3 (2003) 857 MR2012956
41 P Salvatore, N Wahl, Framed discs operads and Batalin–Vilkovisky algebras, Q. J. Math. 54 (2003) 213 MR1989873
42 G Segal, Configuration-spaces and iterated loop-spaces, Invent. Math. 21 (1973) 213 MR0331377
43 K Shimakawa, Infinite loop G–spaces associated to monoidal G–graded categories, Publ. Res. Inst. Math. Sci. 25 (1989) 239 MR1003787
44 K Shimakawa, Mackey structures on equivariant algebraic K–theory, K–Theory 5 (1991/92) 355 MR1162447
45 M Shulman, Homotopy limits and colimits and enriched homotopy theory, preprint (2006) arXiv:math/0610194
46 R Steiner, A canonical operad pair, Math. Proc. Cambridge Philos. Soc. 86 (1979) 443 MR542690
47 R W Thomason, Uniqueness of delooping machines, Duke Math. J. 46 (1979) 217 MR534053